# SDR DHLA2009743DH663

- Difficulty date: November 15, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SECTION MAIN LANDING GEAR WALKING BEAM HOLES WITH CORROSION INCLUDING LOWER SURFACE.  REPAIRED RT MLG WALKING BEAM HOLES AND LOWER SURFACE DUE TO CORROSION IAW EO C00-2-57-436-08 DTD 11/28/08 AND MESSAGE NR 1-1087194336-2 DTD 11/26/08 DOCUMENTED ON FAA FORM 8100-9.
